Modified Moments for Indefinite Weight Functions.
Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 607-624
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1990__57_6-7_133469,
author = {Gene H:, Gutknecht, M.H. Golub},
title = {Modified {Moments} for {Indefinite} {Weight} {Functions.}},
journal = {Numerische Mathematik},
pages = {607--624},
year = {1990},
volume = {57},
number = {6-7},
zbl = {0679.30029},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133469/}
}
Gene H:, Gutknecht, M.H. Golub. Modified Moments for Indefinite Weight Functions.. Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 607-624. http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133469/